# SDR USAA920080787

- Difficulty date: March 10, 2008
- Submitted: April 10, 2008
- Operation: Air carrier
- Aircraft: N908AW
- Make and model: Boeing 757-2G7
- Aircraft serial: 24233
- Aircraft time: 68,873 hours, 25,203 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N51091
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - C3 CHECK - LEVEL 2 CORROSION ON FLOORBEAM, BS 1640, BL 0 - RBL 55, WL 208.  REPAIRED FLOORBEAM, BS 1640, BL 0 - RBL 55, WL 208 IAW USAIRWAYS TYPICAL REPAIR 53-15-01.
